# SDR R61A2022120100764

- Difficulty date: November 8, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 38,527 hours, 29,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001423004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED SEVERAL CRACKS RH LOWER WING OUTBD OF RIB 4 DOUBLER. PERFORMED TEMPORARY DOUBLER REPAIR ON RH LOWER WING SKIN O/B OF RIB 4. REF EMB ETD2022-170-033654
